VOL. 1 · NO. 2 | April, 1973
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Probab. 1 (2), (April, 1973)
No abstract available
Special Invited Papers
H. P. McKean
Ann. Probab. 1 (2), 197-206, (April, 1973) DOI: 10.1214/aop/1176996973
KEYWORDS: Brownian motion, differential space, polynomial chaos, Spherical harmonics, Laplace operator, 60J65
M. A. Garcia Alvarez, P. A. Meyer
Ann. Probab. 1 (2), 207-222, (April, 1973) DOI: 10.1214/aop/1176996974
KEYWORDS: Markov processes, compactification, Duality, resolvent, Martin boundary, 60J45
Articles
Talma Leviatan
Ann. Probab. 1 (2), 223-230, (April, 1973) DOI: 10.1214/aop/1176996975
KEYWORDS: 60.60, 60.69, Perturbation theory for Markov processes, Semigroup of kernels, Cauchy problem
Richard Gisselquist
Ann. Probab. 1 (2), 231-239, (April, 1973) DOI: 10.1214/aop/1176996976
KEYWORDS: Stochastic processes, interactions of stochastic processes, limit theorems, 60F05, 60J30, 60G15
Thomas M. Liggett
Ann. Probab. 1 (2), 240-253, (April, 1973) DOI: 10.1214/aop/1176996977
KEYWORDS: infinite particle systems, interacting particle systems, semigroups of linear transformations, 60K35, 60J35
Richard Drogin
Ann. Probab. 1 (2), 254-262, (April, 1973) DOI: 10.1214/aop/1176996978
KEYWORDS: 6040, 6030, 6062, embeddings, invariance principle, Martingales, Brownian motion
James B. MacQueen
Ann. Probab. 1 (2), 263-271, (April, 1973) DOI: 10.1214/aop/1176996979
Michael J. Wichura
Ann. Probab. 1 (2), 272-296, (April, 1973) DOI: 10.1214/aop/1176996980
KEYWORDS: Law of the iterated logarithm, processes with independent increments, multi-parameter stochastic processes, Empirical processes, 60F15, 60J30, 60G17, 60F10
C. L. Mallows
Ann. Probab. 1 (2), 297-303, (April, 1973) DOI: 10.1214/aop/1176996981
KEYWORDS: Inequalities‎, distribution functions, order statistics, Chebyshev, 62G30, 60E05, 26A87
Stamatis Cambanis, Balram S. Rajput
Ann. Probab. 1 (2), 304-312, (April, 1973) DOI: 10.1214/aop/1176996982
KEYWORDS: Zero-one laws, Gaussian processes, path properties, 60F20, 60G15, 60G17
Short Communications
Lester E. Dubins
Ann. Probab. 1 (2), 313-316, (April, 1973) DOI: 10.1214/aop/1176996983
KEYWORDS: stopping times, stop rules, Stochastic processes, 60G40, 60J25
Priscilla Greenwood
Ann. Probab. 1 (2), 317-321, (April, 1973) DOI: 10.1214/aop/1176996984
KEYWORDS: stopping times, Random sums, regular variation, Independent increments, asymptotics, 60G40, 60G50
William F. Stout
Ann. Probab. 1 (2), 322-328, (April, 1973) DOI: 10.1214/aop/1176996985
KEYWORDS: Law of the iterated logarithm, maximal inequality, supermartingale, martingale, generalized Gaussian random variables, multiplicative random variables, equinormed strongly multiplicative random variables, 60F15, 60G40, 60G45, 60G99
Richard W. Madsen, Dean L. Isaacson
Ann. Probab. 1 (2), 329-335, (April, 1973) DOI: 10.1214/aop/1176996986
KEYWORDS: Weak and strong ergodicity, left eigenfunctions, superposition, stochastic kernel, ergodic coefficient, 60J05, 60J10
Julius Blum, Bennett Eisenberg
Ann. Probab. 1 (2), 336-337, (April, 1973) DOI: 10.1214/aop/1176996987
KEYWORDS: Homogeneous random fields, stationary random measures, moving averages
Yves Derriennic
Ann. Probab. 1 (2), 338-340, (April, 1973) DOI: 10.1214/aop/1176996988
KEYWORDS: 2870, 6060, Measure-preserving conservative ergodic transformation, reverse maximal inequality
William Winkler
Ann. Probab. 1 (2), 341-344, (April, 1973) DOI: 10.1214/aop/1176996989
KEYWORDS: 6060, 6062, Markov process, conservative and ergodic, Transition probability, zero-two law, Harris conddition
Raoul Le Page
Ann. Probab. 1 (2), 345-347, (April, 1973) DOI: 10.1214/aop/1176996990
KEYWORDS: Gaussian measure, subgroup, reproducing kernel, 60G15, 60F20
Jos H. A. De Smit
Ann. Probab. 1 (2), 348-351, (April, 1973) DOI: 10.1214/aop/1176996991
Kenneth N. Berk
Ann. Probab. 1 (2), 352-354, (April, 1973) DOI: 10.1214/aop/1176996992
KEYWORDS: central limit theorem, $m$-dependent random variables
R. V. Erickson
Ann. Probab. 1 (2), 355-361, (April, 1973) DOI: 10.1214/aop/1176996993
KEYWORDS: Chebyshev-Cramer asymptotic expansions, $L_p$-norm of error, $L_1$-smoothing lemma, 60F99, 60E05
J. C. Kieffer
Ann. Probab. 1 (2), 362-364, (April, 1973) DOI: 10.1214/aop/1176996994
KEYWORDS: 94-A15, 28-A65, Shannon-McMillan theorem, information theory, Radon-Nikodym derivatives, 60F99
Back Matter
Ann. Probab. 1 (2), (April, 1973)
No abstract available
Back to Top